# SDR DALA2025082806385

- Difficulty date: August 23, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 34,415 hours, 3,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4A EMERGENCY FLOOR PATH MARKING LIGHT IS OUT. WHILE PERFORMING VISUAL INSPECTION OF EMERGENCY LIGHT MODULE NOTICED CABLE POLARITY WAS REVERSED. RECONNECTED LED MODULE REF. CMM 33-52-20. OPS NORMAL. NO FURTHER ISSUES NOTED.   (LP# 7295066)
